The group of diffeomorphisms of the half-line, and random Cantor setsстатья

Информация о цитировании статьи получена из Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 4 мая 2020 г.

Работа с статьей


[1] Neretin Y. A. The group of diffeomorphisms of the half-line, and random cantor sets // Sbornik Mathematics. — 1996. — Vol. 187, no. 6. — P. 857–868. A certain one-parameter family of measures is constructed on the space of closed totally disconnected subsets of the half-line without isolated points. It is shown that these measures are quasi-invariant with respect to the group of smooth diffeomorphisms of the half-line, and the Radon–Nikodym derivatives are explicitly computed. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть